# SDR 9602989925

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RAISE DURING GEAR RETRACTION AND AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE LANDING GEAR STRUT LOW ON FLUID.  RESERVICED STRUT TO PROPER LEVELS AND OPERATIONAL CHECK NORMAL ON GEAR SWING.
